MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-35
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the lead integrity alert (lia) triggered, and the pace/sense right ventricular (rv) lead exhibited possible oversensing and an increased sensing integrity counter (sic).Additionally, the high voltage rv lead exhibited high/undefined impedances.It was suspected that both leads had fractured.The leads were capped and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENE CS/SVC LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8975271
Report Number2649622-2019-16181
Device Sequence Number189374
Product Code LWS
UDI-Device Identifier00613994492388
UDI-Public00613994492388
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2016
Device Model Number6937A-35
Device Catalogue Number6937A-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDBB1D1 ICD, 4968-25 X2 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age12 YR